Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on: ``The asymptotic behavior of a class of nonlinear differential equations of second order'' [Proc. Amer. Math. Soc. 84 (1982), no. 2, 235-236; MR0637175 (83d:34062)] by J. C. Tong


Author: Fan Wei Meng
Journal: Proc. Amer. Math. Soc. 108 (1990), 383-386
MSC: Primary 34C11
DOI: https://doi.org/10.1090/S0002-9939-1990-0993758-8
Original Article: Proc. Amer. Math. Soc. 84 (1982), 235-236.
MathSciNet review: 993758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we point out an error in paper [2] and study the asymptotic behavior of the differential equation

$\displaystyle {L_n}x + f\left( {t,x} \right) = r\left( t \right).$

The results obtained are extensions of some of the results of [2].

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C11

Retrieve articles in all journals with MSC: 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993758-8
Article copyright: © Copyright 1990 American Mathematical Society